# SDR 22AA20090102

- Difficulty date: January 6, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 88,201 hours, 20,068 cycles
- Engine: Ge CF650C2
- Engine time: 61,167 hours, 2,001 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 9070M57603
- Part serial: 202
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 61,167 hours, 9,061 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 1740 Z. ENGINE NR 1 FAILED FUEL PRESSURE, APPROXIMATELY 50 PSI.  ATTEMPTED TO START, CROSS FEED FAILED.  DIVERT TO SKCL.  REMOVED AND REPLACED LT, RT Y-FUEL MANIFOLD NR 1 ENGINE IN ACCORDING WITH MAINTENANCE MANUAL 73-11-01.  NO LEAKS NOTED.  CHECKED ENGINE ON RUN UP IN ACCORDING WITH MAINTENANCE MANUAL 71-00-00 & 71-06-00 FOUND NORMAL.
